# SDR VNAA20250108003

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180345
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS 347.27 HAS CUTOUT FROM PREVIOUS REPAIR AND REQUIRES REPLACEMENT.    REPLACED PAX DOOR AFT FORMER P/N: 601R318034-5 AT FS 347.27 IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01
